Mayo Clinic Connect
Does anyone get nausea as well as nervous sensation with your anxiety? All these symptoms can also signal an impending heart attack — especially in women. So hard to decide which is which, which only adds to anxiety. Input appreciated!
Liked by GailBL, Volunteer Mentor, Parus
I like to look at things using a possible vs probable model that I learned years ago in counseling. Ok, so you could wonder "Is this cardiac?" It's possible, but then you can ask yourself if it's probable….do you have risk factors, family history or a personal history of cardiac problems? Reasoning things out and forcing yourself to logically think about your symptoms can slow your mind. Kinda like solving a puzzle.😊
A cool little tip that I learned that helps with nausea is to take a piece of gauze with rubbing alcohol (even easier to keep on hand are the little medical alcohol wipes) and hold it under your nose. I know it sounds weird but it actually works.👍
Liked by Teresa, Volunteer Mentor, GailBL, Volunteer Mentor, Parus, kygirl25 ... see all
Great tip. I have a question?? I started getting anxiety symptoms specifically being scared of going out by myself when I became sick. I caught a cold went down to my chest and still sick since August with breathing issues. My family doctor put me on Xanax once a day to help me calm down and deal with the physical pain I am having. When I went To see psychiatric she adviced me to start taking Zoloft . I am scared of taking new medicin knowing that I have hypothyroidism, I told her let me try to take thyroxine for a15 days and see if the anxiety symptoms go away if not I will start taking Zoloft. What do you think???
Liked by Teresa, Volunteer Mentor, GailBL, Volunteer Mentor, Parus
Jump to this post
That's a good question. If you and your doctor have good communication and they're ok with it you might want to start with your idea first. 15 days isn't a long time to wait for the Zoloft if you need it…..it's not like you're asking to wait 15 months. Definitely let her know how you're feeling though.
Liked by Teresa, Volunteer Mentor, GailBL, Volunteer Mentor, Ginger, Volunteer Mentor
Java_mom, thank you so much for this idea! I’m definitely trying the alcohol wipes for nervous nausea. I’ve also been researching nervous stomach syndrome, and it sure sounds like me! I’ve had so many tests at Mayo to rule out disease related anxiety, so I’m willing to try all suggestions to find relief. Fortunately my symptoms are not continual, but come in occasional waves. I truly do appreciate you kindness in responding!
Liked by GailBL, Volunteer Mentor
@dchicago – I’ve taken Synthroid for years. It’s side effects include nausea and nervousness. But my thyroid levels are normal, so I decided to treat the anxiety symptoms with Lexapro because quality of life is most important to me.
I was once prescribed Synthroid for my low thyroid hormone levels. Problem was, my thyroid was fine and the Synthroid made me anxious, heart pounding, nauseous. I felt close to a panic attack. You may want to have your thyroid T3, T4, and Free T checked out.
Liked by Teresa, Volunteer Mentor
Thank you! I will do this!!
Liked by Teresa, Volunteer Mentor, GailBL, Volunteer Mentor
You know what, I couldn't figure out what was wrong with me. Other than the usual bipolar stuff. I stay home, am retired. But yesterday I decided to venture out, go to the library and grocery store. Later at home I created a super meal, ate it, then puked it up. Puked it up. Gross. Apparently just the stress of leaving my house bothers my stomach. I can't believe I've become such a sissy.
version 184.108.40.206.3.2Page loaded in 0.970 seconds